Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

The field-of-norms functor and the Hilbert symbol for higher local fields

Abrashkin, Victor and Jenni, Ruth (2012) 'The field-of-norms functor and the Hilbert symbol for higher local fields.', Journal Theorie des Nombres de Bordeaux, 24 (1). pp. 1-39.


Item Type:Article
Full text:Publisher-imposed embargo
(AM) Accepted Manuscript
File format - PDF
(376Kb)
Full text:(VoR) Version of Record
Available under License - Creative Commons Attribution Non-commercial No Derivatives 4.0.
Download PDF
(942Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.5802/jtnb.786
Date accepted:No date available
Date deposited:12 October 2021
Date of first online publication:2012
Date first made open access:16 November 2021

Save or Share this output

Export:
Export
Look up in GoogleScholar